Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quantum subgroups of simple twisted quantum groups at roots of one


Authors: Gastón Andrés García and Javier A. Gutiérrez
Journal: Trans. Amer. Math. Soc. 370 (2018), 3609-3637
MSC (2010): Primary 81R50, 17B37, 20G42, 16W30, 16W35
DOI: https://doi.org/10.1090/tran/7078
Published electronically: December 1, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a connected, simply connected simple complex algebraic group and let $ \epsilon $ be a primitive $ \ell $th root of unity with $ \ell $ odd and coprime with $ 3$ if $ G$ is of type $ G_{2}$. We determine all Hopf algebra quotients of the twisted multiparameter quantum function algebra $ \mathcal {O}_{\epsilon }^{\varphi }(G)$ introduced by Costantini and Varagnolo. This extends the results of Andruskiewitsch and the first author, where the untwisted case is treated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 81R50, 17B37, 20G42, 16W30, 16W35

Retrieve articles in all journals with MSC (2010): 81R50, 17B37, 20G42, 16W30, 16W35


Additional Information

Gastón Andrés García
Affiliation: Departamento de Matemática, Facultad de Ciencias Exactas, Universidad Nacional de La Plata. CONICET. Casilla de Correo 172, 1900 La Plata, Argentina
Email: ggarcia@mate.unlp.edu.ar

Javier A. Gutiérrez
Affiliation: FaMAF-CIEM (CONICET), Universidad Nacional de Córdoba. Medina Allende s/n, Ciudad Universitaria, 5000 Córdoba. Argentina
Address at time of publication: Departamento de Matemáticas, Universidad Sergio Arboleda, Calle 74, Nro 14 - 14, Bloque B - Piso 3, Bogotá, Colombia
Email: puiguti@gmail.com

DOI: https://doi.org/10.1090/tran/7078
Received by editor(s): August 16, 2016
Published electronically: December 1, 2017
Additional Notes: The first author was partially supported by ANPCyT-Foncyt, CONICET, Secyt (UNLP-UNC)
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society